# SDR FDEA202108101999

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24924
- Aircraft time: 77,158 hours, 27,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418240
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 251MVF HAS CRACK (ADJACENT R4 DOOR). DOT 136-58 FABRICATED MAIN DECK FLOOR PANEL 251MVF ON VTMAE TRAVELER # T21/1565102 IAW DWG   SRZ-25-005 REVISION R, MAJOR REPAIR.
